# SDR DALA2023071705775

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMIT ON FLOOR SUPPORTS (2 EA) LH SIDE FROM STA Y=1022 TO STA Y=1053 AND X=44, AND FROM STA Y=1022 TO STA Y=1053 AND X=53.5 AT CABIN PAX. (W2) IN REF NRC 0441. SUMMARY OF NRC 00622: FLOOR SUPPORTS (2 EA) LH SIDE FROM STA Y=1022 TO STA Y=1053 AND X=44, AND FROM STA Y=1022 TO STA Y=1053 AND X=53.5 AT CABIN PAX WERE REPLACED PER B717-200 SRM 51-41-01-0G PAR 6 AND 51-41-05-0G PAR 8. (LP #2866187)
